# SDR C2XA02TY078

- Difficulty date: May 7, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED 1C/2C INSPECTION, THE OMEGA BEAM DOUBLERS AT FRAMES 20 AND 22 WERE FOUND CORRODED.  MAINTENANCE FABRICATED A NEW OMEGA BEAM DOUBLER'S AND REPLACED IAW EMB 145-SRM-53-21-10.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
